Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1983, Volume 51, Issue 5

A Generalization of the Durbin Significance Test and Its Application to Dynamic Specification<1551:AGOTDS>2.0.CO;2-R
p. 1551-1568

F. Mehta, J. D. Sargan

When estimating a single equation with an error generated by an autoregressive process of higher order than one using a sequence of likelihood ratio tests to determine the correct order, the asymptotic size of the tests will be biased because of multiple optima of the likelihood function. A new type is suggested similar to the Durbin test [2] which is not biased in this way.

Log In To View Full Content

Journal News